JohnEd1980
  • 3 replies
  • 2105 views
  • 3 followings
JohnEd1980, July 30,  2018  6:56am EST

Spot on the skin and heart problems

I'm worried because I've recently had some brown spots on my skin. I had heart problems a few years ago but they disappeared. 
According to what I have read in specialized portals: https://manchasenpiel.com/cafe/ there is no direct relationship between the appearance of spots on the skin and the heart, but I want to be sure to rule out possible causes.

Does anyone know if there's any connection between these two things?

3 Replies
  • AHAASAKatie
    AHAASAKatie, July 30,  2018  8:40am EST

    I have not heard of this. What does your general practitioner say? Thanks Katie

  • Vegas
    Vegas, July 30,  2018  12:58pm EST

    For sure get it checked out, even if it isn't the heart you still want to know the cause. 

  • AmbassadorB
    AmbassadorB, July 30,  2018  7:30pm EST

    JohnEd

    I assume that you have checked with your primary physician and asked about any potential "side effects" of medicine (regularly taken pills, etc.) relative to heart conditions?   There are some very potent medications that a large number of heart "patients" take (prescription) that have dramatic impact on skin!  Coumadin & Warfarin are two that jump out, but others have potential to impact skin.  There are alternative actions possible, when the side effects medications are severe. 

    Ambassador B

dark overlay when lightbox active
dark overlay when lightbox active
dark overlay when lightbox active
dark overlay when lightbox active